# SDR MALA954422

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC635
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Doubler
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING BLOCK INSPECTION, FOUND LT FLAP WALKING BEAM ROLLER DOUBLER WORN.  REPAIRED WORN DOUBLER WITH NEW.  PN 27-31141-001, IAW FAC SRM 57-90-10, NR 11 AND FAC ARP 57-20-9424.  (X)
